# SDR MASA97193

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Rccb
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5271 - TPA-PNS - DURING FLT, THE CREW NOTICED AN ELECTRICAL BURNING SMELL AND CONTINUED TO PNS WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RCCB TO THE WINDSHIELD DE-ICE SYSTEM HAD FAILED AND DEFERRED THE SYSTEM PER MEL 30401.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
